Alert archive / New Jersey / Freezing Rain Advisories in 2014

Freezing Rain Advisory 1, NWS Philadelphia/Mount Holly

January 4, 20144 states

NWS Philadelphia/Mount Holly issued this freezing rain advisory at Jan 4, 2014, 2:30 PM EST for 4 states. It took effect at Jan 5, 2014, 7:18 AM EST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Jan 4, 2014, 2:30 PM EST (19:30 UTC)
In effect from
Jan 5, 2014, 7:18 AM EST
Expired
Jan 5, 2014, 12:39 PM EST
In force
5 hr
Issued by
NWS Philadelphia/Mount Holly
All 26 counties

New Castle County, DE, Cecil County, MD, Kent County, MD, Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Ocean County, NJ, Salem County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Berks County, PA, Bucks County, PA, Carbon County, PA, Chester County, PA, Delaware County, PA, Lehigh County, PA, Monroe County, PA, Montgomery County, PA, Northampton County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 71 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.5 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2014-01-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2014-01-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1854 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

426 
WWUS41 KPHI 041930
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
230 PM EST SAT JAN 4 2014
 
NJZ001-007-008-PAZ054-055-060>062-051000-
/O.NEW.KPHI.ZR.Y.0001.140105T1100Z-140105T1900Z/
SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
JIM THORPE...STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...
EASTON
230 PM EST SAT JAN 4 2014

...FREEZING RAIN ADVISORY IN EFFECT FROM 6 AM TO 2 PM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZING
RAIN ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 2 PM EST SUNDAY.

* LOCATIONS...NORTHWEST NEW JERSEY AS WELL AS BERKS COUNTY, THE
  LEHIGH VALLEY AND POCONOS IN PENNSYLVANIA.

* HAZARD TYPES...FREEZING RAIN AND FREEZING DRIZZLE.

* ICE ACCUMULATIONS...UP TO AROUND ONE TENTH OF AN INCH.

* TIMING...SOME SPOTTY FREEZING DRIZZLE COULD START AROUND
  SUNRISE SUNDAY WITH STEADIER FREEZING RAIN MOVING IN LATER
  SUNDAY MORNING AND CONTINUING INTO SUNDAY AFTERNOON.

* IMPACTS...UNTREATED ROADWAYS AND WALKWAYS WILL BECOME VERY
  HAZARDOUS. EXPECT LONGER TRAVEL TIMES. NO VEHICLES CAN TRAVEL
  SAFELY ON UNTREATED ROADWAYS ONCE THEY BECOME ICE COVERED.
  
* TEMPERATURES...STARTING IN THE UPPER TEENS AND LOWER 20S SUNDAY
  MORNING AND RISING ABOVE FREEZING LATER SUNDAY AFTERNOON.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR
FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING. DO NOT 
TAILGATE THE VEHICLE IN FRONT OF YOU.

&&

$$

DEZ001-MDZ008-NJZ009-010-012-015-PAZ070-071-101>106-051000-
/O.NEW.KPHI.ZR.Y.0001.140105T1100Z-140105T1600Z/
NEW CASTLE-CECIL-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-DELAWARE-
PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
INCLUDING THE CITIES OF...WILMINGTON...ELKTON...FLEMINGTON...
SOMERVILLE...NEW BRUNSWICK...TRENTON...MEDIA...PHILADELPHIA...
HONEY BROOK...OXFORD...WEST CHESTER...KENNET SQUARE...
COLLEGEVILLE...POTTSTOWN...NORRISTOWN...LANSDALE...CHALFONT...
PERKASIE...MORRISVILLE...DOYLESTOWN
230 PM EST SAT JAN 4 2014

...FREEZING RAIN ADVISORY IN EFFECT FROM 6 AM TO 11 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZING
RAIN ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 11 AM EST SUNDAY.

* LOCATIONS...EXTREME NORTHERN DELMARVA, SOUTHEAST PENNSYLVANIA
  INCLUDING PHILADELPHIA AS WELL AS MERCER COUNTY AND THE RARITAN
  RIVER VALLEY IN CENTRAL NEW JERSEY.

* HAZARD TYPES...FREEZING RAIN AND FREEZING DRIZZLE.

* ICE ACCUMULATIONS...LESS THAN A TENTH OF AN INCH.

* TIMING...SOME SPOTTY FREEZING DRIZZLE WILL START BEFORE SUNRISE
  SUNDAY WITH STEADIER FREEZING RAIN MOVING ON SUNDAY MORNING.
 
* IMPACTS...UNTREATED ROADWAYS AND WALKWAYS WILL BECOME VERY
  HAZARDOUS. EXPECT LONGER TRAVEL TIMES. NO VEHICLES CAN TRAVEL
  SAFELY ON UNTREATED ROADWAYS ONCE THEY BECOME ICE COVERED.
 
* TEMPERATURES...STARTING IN THE MID AND UPPER 20S SUNDAY MORNING
  AND RISING ABOVE FREEZING BY NOON SUNDAY.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR
FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING. NEVER
TAILGATE.

&&

$$
 
O'HARA/GIGI
3 follow-up statements
663 
WWUS41 KPHI 050938
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
438 AM EST SUN JAN 5 2014

NJZ001-007-008-PAZ054-055-060>062-052200-
/O.EXT.KPHI.ZR.Y.0001.140105T1400Z-140105T2200Z/
SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
JIM THORPE...STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...
EASTON
438 AM EST SUN JAN 5 2014

...FREEZING RAIN ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO
5 PM EST THIS AFTERNOON...

* LOCATIONS...BERKS COUNTY, THE LEHIGH VALLEY AND THE POCONO
  REGION IN PENNSYLVANIA, AS WELL AS NORTHWESTERN NEW JERSEY.

* HAZARD TYPES...FREEZING RAIN AND FREEZING DRIZZLE.

* ICE ACCUMULATIONS...UP TO AROUND ONE TENTH OF AN INCH.

* TIMING...SOME SPOTTY FREEZING DRIZZLE MAY BEGIN AROUND MID
  MORNING WITH A STEADY FREEZING RAIN ARRIVING DURING THE LATE
  MORNING AND CONTINUING INTO THE AFTERNOON.

* IMPACTS...UNTREATED ROADS AND WALKWAYS WILL BECOME HAZARDOUS.
  TRAVEL MAY BECOME DIFFICULT.

* TEMPERATURES...STARTING IN THE SINGLE DIGITS AND TEENS THIS
  MORNING AND RISING ABOVE FREEZING BY LATE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN
AND FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED
FOR SLIPPERY ROADS. USE EXTRA CARE IF DRIVING. DO NOT TAILGATE
THE VEHICLE IN FRONT OF YOU.

&&

$$

DEZ001-MDZ008-NJZ009-010-012-015-PAZ070-071-101>106-051800-
/O.EXT.KPHI.ZR.Y.0001.140105T1400Z-140105T1800Z/
NEW CASTLE-CECIL-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-DELAWARE-
PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
INCLUDING THE CITIES OF...WILMINGTON...ELKTON...FLEMINGTON...
SOMERVILLE...NEW BRUNSWICK...TRENTON...MEDIA...PHILADELPHIA...
HONEY BROOK...OXFORD...WEST CHESTER...KENNET SQUARE...
COLLEGEVILLE...POTTSTOWN...NORRISTOWN...LANSDALE...CHALFONT...
PERKASIE...MORRISVILLE...DOYLESTOWN
438 AM EST SUN JAN 5 2014

...FREEZING RAIN ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO
1 PM EST THIS AFTERNOON...

* LOCATIONS...EXTREME NORTHEASTERN MARYLAND, NORTHERN DELAWARE,
  SOUTHEASTERN PENNSYLVANIA AND CENTRAL NEW JERSEY.

* HAZARD TYPES...FREEZING RAIN AND FREEZING DRIZZLE.

* ICE ACCUMULATIONS...LESS THAN A TENTH OF AN INCH.

* TIMING...SOME SPOTTY FREEZING DRIZZLE WILL BEGIN AROUND MID
  MORNING WITH A STEADY FREEZING RAIN EXPECTED FOR THE LATE
  MORNING AND EARLY AFTERNOON HOURS.

* IMPACTS...UNTREATED ROADS AND WALKWAYS WILL BECOME HAZARDOUS.
  TRAVEL MAY BECOME DIFFICULT.

* TEMPERATURES...STARTING IN THE TEENS AND 20S THIS MORNING AND
  RISING ABOVE FREEZING BY EARLY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN
AND FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED
FOR SLIPPERY ROADS. USE EXTRA CARE IF DRIVING. DO NOT TAILGATE
THE VEHICLE IN FRONT OF YOU.

&&

$$

IOVINO
654 
WWUS41 KPHI 051218
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
718 AM EST SUN JAN 5 2014

MDZ012-NJZ013-016>020-027-051800-
/O.EXB.KPHI.ZR.Y.0001.140105T1218Z-140105T1800Z/
KENT MD-WESTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-SOUTHEASTERN BURLINGTON-
INCLUDING THE CITIES OF...CHESTERTOWN...FREEHOLD...PENNSVILLE...
GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...
JACKSON...WHARTON STATE FOREST
718 AM EST SUN JAN 5 2014

...FREEZING RAIN ADVISORY IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZING
RAIN ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON.

* LOCATIONS...MAINLY PORTIONS OF SOUTHERN NEW JERSEY.

* HAZARD TYPES...FREEZING RAIN AND FREEZING DRIZZLE.

* ICE ACCUMULATIONS...A TRACE TO A FEW HUNDREDTHS OF AN INCH.

* TIMING...SOME SPOTTY FREEZING DRIZZLE EARLY THIS MORNING WITH A
  STEADY FREEZING RAIN ARRIVING DURING MID MORNING...BECOMING JUST
  RAIN BY THE AFTERNOON.

* IMPACTS...UNTREATED ROADS AND WALKWAYS WILL BECOME HAZARDOUS.
  TRAVEL MAY BECOME DIFFICULT.

* TEMPERATURES...IN THE UPPER 20S TO LOWER 30S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN
AND FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED
FOR SLIPPERY ROADS. USE EXTRA CARE IF DRIVING. DO NOT TAILGATE
THE VEHICLE IN FRONT OF YOU.

A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR
FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING.

&&

$$

NJZ001-007-008-PAZ054-055-060>062-052030-
/O.EXT.KPHI.ZR.Y.0001.140105T1218Z-140105T2200Z/
SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
JIM THORPE...STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...
EASTON
718 AM EST SUN JAN 5 2014

...FREEZING RAIN ADVISORY NOW IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

* LOCATIONS...BERKS COUNTY... THE LEHIGH VALLEY AND THE POCONO 
  REGION IN PENNSYLVANIA... AS WELL AS NORTHWESTERN NEW JERSEY.

* HAZARD TYPES...FREEZING RAIN AND FREEZING DRIZZLE.

* ICE ACCUMULATIONS...UP TO AROUND ONE TENTH OF AN INCH.

* TIMING...SOME SPOTTY FREEZING DRIZZLE MAY BEGIN AROUND MID 
  MORNING WITH A STEADY FREEZING RAIN ARRIVING DURING THE LATE 
  MORNING AND CONTINUING INTO THE AFTERNOON.

* IMPACTS...UNTREATED ROADS AND WALKWAYS WILL BECOME HAZARDOUS. 
  TRAVEL MAY BECOME DIFFICULT.

* TEMPERATURES...IN THE SINGLE DIGITS OR TEENS THIS MORNING
  RISING INTO THE MID 20S THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN
AND FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED
FOR SLIPPERY ROADS. USE EXTRA CARE IF DRIVING. DO NOT TAILGATE
THE VEHICLE IN FRONT OF YOU.

&&

$$

DEZ001-MDZ008-NJZ009-010-012-015-PAZ070-071-101>106-051800-
/O.EXT.KPHI.ZR.Y.0001.140105T1218Z-140105T1800Z/
NEW CASTLE-CECIL-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-DELAWARE-
PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
INCLUDING THE CITIES OF...WILMINGTON...ELKTON...FLEMINGTON...
SOMERVILLE...NEW BRUNSWICK...TRENTON...MEDIA...PHILADELPHIA...
HONEY BROOK...OXFORD...WEST CHESTER...KENNET SQUARE...
COLLEGEVILLE...POTTSTOWN...NORRISTOWN...LANSDALE...CHALFONT...
PERKASIE...MORRISVILLE...DOYLESTOWN
718 AM EST SUN JAN 5 2014

...FREEZING RAIN ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* LOCATIONS...EXTREME NORTHEASTERN MARYLAND... NORTHERN 
  DELAWARE... SOUTHEASTERN PENNSYLVANIA AND CENTRAL NEW JERSEY.

* HAZARD TYPES...FREEZING RAIN AND FREEZING DRIZZLE.

* ICE ACCUMULATIONS...LESS THAN A TENTH OF AN INCH.

* TIMING...SOME SPOTTY FREEZING DRIZZLE WILL BEGIN AROUND MID 
  MORNING WITH A STEADY FREEZING RAIN EXPECTED FOR THE LATE 
  MORNING AND EARLY AFTERNOON HOURS.

* IMPACTS...UNTREATED ROADS AND WALKWAYS WILL BECOME HAZARDOUS. 
  TRAVEL MAY BECOME DIFFICULT.

* TEMPERATURES...IN THE UPPER 20S TO LOWER 30S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN
AND FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED
FOR SLIPPERY ROADS. USE EXTRA CARE IF DRIVING. DO NOT TAILGATE
THE VEHICLE IN FRONT OF YOU.

&&

$$
343 
WWUS41 KPHI 051739
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1239 PM EST SUN JAN 5 2014

...LIGHT FREEZING RAIN AND RAIN TO CONTINUE THIS AFTERNOON...

.FREEZING RAIN ADVISORY CONTINUES NORTHWEST OF THE PHILADELPHIA
METRO UNTIL 5 PM.

NJZ001-007-008-PAZ054-055-060>062-052200-
/O.CAN.KPHI.ZR.Y.0001.000000T0000Z-140105T2200Z/
/O.NEW.KPHI.ZR.Y.0002.140105T1800Z-140105T2200Z/
SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
JIM THORPE...STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...
EASTON
1239 PM EST SUN JAN 5 2014

...FREEZING RAIN ADVISORY IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZING
RAIN ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON.

* LOCATIONS...BERKS COUNTY... THE LEHIGH VALLEY AND THE POCONO 
  REGION IN PENNSYLVANIA... AS WELL AS NORTHWESTERN NEW JERSEY.

* HAZARD TYPES...FREEZING RAIN AND FREEZING DRIZZLE.

* ICE ACCUMULATIONS...AROUND A TRACE TO A TENTH OF AN INCH.

* TIMING...SCATTERED LIGHT FREEZING RAIN SHOWERS THROUGH THE
  AFTERNOON BEFORE TEMPERATURES RISE ABOVE FREEZING. 

* IMPACTS...UNTREATED ROADS AND WALKWAYS WILL BECOME HAZARDOUS. 
  TRAVEL MAY BECOME DIFFICULT.

* WINDS...SOUTHEAST 5 MPH OR LESS.

* TEMPERATURES...IN THE 20S RISING TOWARD FREEZING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN
AND FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED
FOR SLIPPERY ROADS. USE EXTRA CARE IF DRIVING. DO NOT TAILGATE
THE VEHICLE IN FRONT OF YOU.

A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR
FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING.

&&

$$

NJZ009-010-012-015-PAZ101>106-052200-
/O.CAN.KPHI.ZR.Y.0001.000000T0000Z-140105T1800Z/
/O.NEW.KPHI.ZR.Y.0002.140105T1800Z-140105T2200Z/
HUNTERDON-SOMERSET-MIDDLESEX-MERCER-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-
LOWER BUCKS-
INCLUDING THE CITIES OF...FLEMINGTON...SOMERVILLE...
NEW BRUNSWICK...TRENTON...HONEY BROOK...OXFORD...WEST CHESTER...
KENNET SQUARE...COLLEGEVILLE...POTTSTOWN...NORRISTOWN...
LANSDALE...CHALFONT...PERKASIE...MORRISVILLE...DOYLESTOWN
1239 PM EST SUN JAN 5 2014

...FREEZING RAIN ADVISORY IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZING
RAIN ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON.

* LOCATIONS...EXTREME NORTHEASTERN MARYLAND... NORTHERN 
  DELAWARE... SOUTHEASTERN PENNSYLVANIA AND CENTRAL NEW JERSEY.

* HAZARD TYPES...FREEZING RAIN AND FREEZING DRIZZLE.

* ICE ACCUMULATIONS...AROUND A TRACE TO A TENTH OF AN INCH.

* TIMING...SOME SPOTTY FREEZING DRIZZLE WILL BEGIN AROUND MID 
  MORNING WITH A STEADY FREEZING RAIN EXPECTED FOR THE LATE 
  MORNING AND EARLY AFTERNOON HOURS.

* IMPACTS...UNTREATED ROADS AND WALKWAYS WILL BECOME HAZARDOUS. 
  TRAVEL MAY BECOME DIFFICULT.

* WINDS...EAST 5 MPH OR LESS.

* TEMPERATURES...AROUND 30 RISING ABOVE FREEZING BY LATE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN
AND FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED
FOR SLIPPERY ROADS. USE EXTRA CARE IF DRIVING. DO NOT TAILGATE
THE VEHICLE IN FRONT OF YOU.

A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR
FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING.

&&

$$

DEZ001-MDZ008-012-NJZ013-016>020-027-PAZ070-071-051845-
/O.CAN.KPHI.ZR.Y.0001.000000T0000Z-140105T1800Z/
NEW CASTLE-CECIL-KENT MD-WESTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-SOUTHEASTERN BURLINGTON-DELAWARE-
PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...ELKTON...CHESTERTOWN...
FREEHOLD...PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...
MOORESTOWN...MOUNT HOLLY...JACKSON...WHARTON STATE FOREST...
MEDIA...PHILADELPHIA
1239 PM EST SUN JAN 5 2014

...FREEZING RAIN ADVISORY IS CANCELED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELED THE
FREEZING RAIN ADVISORY. TEMPERATURES HAVE RISEN ABOVE FREEZING
CAUSING ANY FREEZING RAIN TO FALL AS RAIN. LIGHT ACCUMULATIONS OF
FREEZING RAIN WERE NOTED OVER THE REGION THIS MORNING.

$$

What forecasters said that day

The local office's own words before this freezing rain advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this freezing rain advisory went out at Jan 4, 9:01 AM EST, 5 hours 29 minutes earlier.

Area forecast discussion, Jan 4, 9:01 AM EST, 5 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
901 AM EST SAT JAN 4 2014

.SYNOPSIS...
ARCTIC HIGH PRESSURE LOCATED ALONG THE EAST COAST EARLY THIS
MORNING WILL BEGIN TO MOVE OUT TO SEA TODAY. A COLD FRONT
EXTENDING ACROSS THE MIDDLE PART OF THE COUNTRY WILL PROGRESS
EASTWARD AND IT SHOULD PASS THROUGH OUR REGION EARLY ON MONDAY.
ANOTHER ARCTIC HIGH WILL FOLLOW FOR LATE MONDAY THROUGH WEDNESDAY.
THE CENTER OF THE HIGH IS FORECAST TO PASS OFF THE COAST ON
WEDNESDAY NIGHT. A WEAK FRONTAL BOUNDARY IS EXPECTED TO INFLUENCE
OUR REGION LATE IN THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE WIND CHILL ADVISORY FOR THE SOUTHERN POCONOS HAS BEEN LOWERED.

THE LATEST SFC ANALYSIS SHOWS A RIDGE OF HIGH PRESSURE EXTENDING
FROM VT SSWWD ALONG THE MID-ATLANTIC SEABOARD. WINDS ARE LIGHT
ACROSS THE REGION AND SKIES ARE CLR ACROSS MUCH (IF NOT ALL) OF
THE CWA. A SLOW RECOVERY IN TEMPS FROM THE BITTER COLD EARLY
MORNING LOWS HAS BEGUN. WE HAVE ISSUED 3 RER PRODUCTS...FOR TWO RECORD
LOWS TIED (TTN AND ABE) AND A NEW RECORD LOW SET (ACY).

THE WINDS WILL CONT LIGHT THRU THIS MORNING BUT DURG THE AFTN A
SLY FLOW WILL DEVELOP AS THE HIGH PRES SHIFTS EWD AND OFF THE
COAST. 850 TEMPS ARE FCST TO WARM TO NEAR 0 DEC C ON INCRG SWLY
FLOW. AFTN MAX TEMPS ARE EXPECTED TO BY 5 TO 10 DEGS F WARMER THAN
YDAY ALTHO THE SNOW COVER WILL LIMIT DAYTIME WARMING. THE MID-LVL
WARM- ADVCTN CLOUDS WILL AFFECT AREAS N OF THE MASON-DIXON LINE
FOR A PERIOD THIS MORNING BUT OTRW MOSTLY SUNNY COND SHOULD
PREVAIL.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
FOR TONIGHT...THE SLY TO SWLY LOW-LVL FLOW WILL CONTINUE AND WILL
BRING INCREASING MOISTURE AND CLOUDINESS UP FROM THE SOUTH...SPCLY
AFTER MIDNIGHT. TEMPS WILL FALL SOME DURING THE EVENING BUT THE
INCRG CLOUDINESS WILL LIMIT COOLING AND TEMPS SHOULD HOLD NEARLY
STEADY OR RISE A BIT DURG THE OVERNIGHT HOURS. MIN TEMPS WILL BE
MUCH WARMER THAN THIS MORNING...BUT STILL BELOW FREEZING IN MOST
AREAS WHICH WILL ALLOW FOR THE POSSIBILITY OF PATCHY FREEZING
DRIZZLE TOWARDS MORNING AS THE LOW-LVL CLOUDS AND MOISTURE MOVE IN
FROM THE S/SW. ANY MSRBL PRECIP IS EXPECT TO HOLD OFF TO BEYOND
THIS PERIOD.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
THE MID LEVEL PATTERN IS FORECAST TO BE FAIRLY PROGRESSIVE DURING
THE PERIOD FROM SUNDAY THROUGH FRIDAY. A BRIEF WARMING IS EXPECTED
FOR SUNDAY AND SUNDAY NIGHT. A BROAD LONG WAVE TROUGH IS EXPECTED
TO INFLUENCE THE EASTERN STATES DURING THE FIRST HALF OF THE NEW
WEEK BRINGING ANOTHER SHOT OF ARCTIC AIR. THE TROUGH IS
ANTICIPATED TO LIFT TO OUR NORTHEAST WITH SOME RIDGING DEVELOPING
ALONG AND OFF THE EAST COAST FOR LATE IN THE WEEK.

LOW LEVEL MOISTURE IS FORECAST TO BUILD UP THE EAST COAST ON
SUNDAY IN THE RETURN FLOW ON THE BACK SIDE OF THE DEPARTING ARCTIC
HIGH. THE INCREASING MOISTURE WILL LIKELY RESULT IN AN OVERCAST
SKY FOR MUCH OF SUNDAY ALONG WITH A CHANCE OF DRIZZLE AND RAIN AND
PERHAPS SOME FOG. THE PRECIPITATION IS EXPECTED TO ARRIVE BEFORE
TEMPERATURES HAVE A CHANCE TO RISE ABOVE THE FREEZING MARK IN MUCH
OF OUR REGION. AS A RESULT, SOME FREEZING DRIZZLE AND FREEZING
RAIN IS POSSIBLE EXCEPT PERHAPS ALONG THE COAST AND IN SOUTHERN
DELAWARE. WE WILL NOT BE ISSUING ANY ADVISORIES AT THIS TIME BEING
THAT THE THREAT IS MAINLY IN THE THIRD FORECAST PERIOD. ICE
ACCUMULATIONS SHOULD BE ONLY A FEW HUNDREDTHS OF AN INCH BASED ON
THE LATEST GUIDANCE.

WARMING IS FORECAST TO CONTINUE ALOFT THROUGH THE DAY ON SUNDAY
AND INTO SUNDAY NIGHT AND THE LOW LEVEL COLD AIR SHOULD ERODE
GRADUALLY. OUR ENTIRE FORECAST AREA WILL LIKELY BE ABOVE FREEZING
ON SUNDAY AFTERNOON WITH MAXIMUM TEMPERATURES RANGING FROM THE
UPPER 30S IN THE POCONOS AND NORTHERN NEW JERSEY TO THE LOWER 50S
IN SOUTHERN DELAWARE.

WE ARE ANTICIPATING THAT TEMPERATURES WILL REMAIN ABOVE FREEZING
ON SUNDAY NIGHT IN THE SOUTH TO SOUTHWEST FLOW IN ADVANCE OF AN
APPROACHING COLD FRONT. AS A RESULT, WE WILL CONTINUE TO MENTION
RAIN AS THE ONLY PRECIPITATION TYPE FOR THAT PERIOD OF TIME.

THE COLD FRONT IS EXPECTED TO SWEEP THROUGH OUR REGION ON MONDAY
MORNING. THE DAY'S MAXIMUM TEMPERATURES SHOULD OCCUR JUST AS THE
BOUNDARY ARRIVES. READINGS ARE EXPECTED TO FALL THROUGH THE LATE
MORNING AND AFTERNOON HOURS. ANY LINGERING RAIN SHOWERS WILL
CHANGE TO SNOW SHOWERS. THERE MAY BE A LIGHT ACCUMULATION IN OUR
NORTHERN COUNTIES.

ANOTHER SHOT OF ARCTIC AIR WILL ARRIVE FOR MONDAY NIGHT AND
TUESDAY. CONDITIONS ARE EXPECTED TO REMAIN RATHER BRISK AND WIND
CHILL VALUES COULD DROP INTO THE MINUS 20S IN OUR NORTHERN
COUNTIES AND INTO THE MINUS 5 TO MINUS 15 RANGE IN OUR CENTRAL AND
SOUTHERN COUNTIES FOR A FEW HOURS FROM LATE MONDAY NIGHT INTO
TUESDAY MORNING.

THE FRIGID AIR MASS IS ANTICIPATED TO REMAIN OVER OUR REGION FOR
TUESDAY NIGHT AND WEDNESDAY BEFORE IT MOVES OUT TO SEA ON
WEDNESDAY NIGHT. WHILE CONDITIONS WILL REMAIN QUITE COLD ON
TUESDAY NIGHT AND WEDNESDAY, WIND SPEEDS WILL LIKELY BE ON THE
DECREASE.

THE GUIDANCE IS A BIT UNDECIDED REGARDING THE LATE WEEK PERIOD.
IT APPEARS AS THOUGH A WEAK FRONTAL BOUNDARY WILL ARRIVE ALONG
WITH A CHANCE OF LIGHT PRECIPITATION. TEMPERATURES SHOULD RETURN
TO NEAR NORMAL LEVELS OR EVEN SLIGHTLY ABOVE NORMAL.

&&

.AVIATION /14Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

VFR CONDS WILL PREVAIL THROUGH MOST OF THIS TAF FCST PERIOD. AN
AREA OF WARM-ADVCTN MID CLOUDS WILL BE MOVING ACROSS THE AREA FROM
W TO E THIS MORNING...RESULTING IN A PERIOD OF CIGS BKN-OVC
100-120. OTRW MOSTLY CLEAR SKIES ARE EXPECTED TODAY. WINDS WILL BE
LGT/VRBL THIS MORNING BUT BECOMING LIGHT SLY/SWLY THIS
AFTN...GENLY LESS THAN 10 KT...AS SFC HIGH PRES MOVES OFFSHORE.

TONIGHT...THE EVENING SHOULD CONTINUE MAINLY CLEAR BUT MID- TO
LOW-LVL CLOUDS WILL BE MOVING IN FROM THE S/SW AFTER MIDNIGHT.
SOME MVFR CIGS AND/OR VSBYS ARE POSSIBLE A FEW HOURS BEFORE DAWN
ON SUNDAY MORNING. WINDS SHOULD REMAIN LIGHT SLY DURG THIS TIME.

OUTLOOK...
SUNDAY...RAIN, DRIZZLE AND FOG ARE LIKELY ALONG WITH MVFR AND IFR
CONDITIONS. SOME FREEZING RAIN AND FREEZING DRIZZLE IS ANTICIPATED
MAINLY FROM KILG, KPHL AND KTTN NORTHWESTWARD.

SUNDAY NIGHT...RAIN, DRIZZLE AND FOG ARE LIKELY ALONG WITH MVFR
AND IFR CONDITIONS.

MONDAY...RAIN SHOWERS ARE EXPECTED, MAINLY IN THE MORNING. A
GUSTY WEST TO NORTHWEST WIND IS ANTICIPATED FOR THE AFTERNOON.

MONDAY NIGHT AND TUESDAY...MAINLY VFR WITH A GUSTY WEST TO
NORTHWEST WIND.

TUESDAY NIGHT AND WEDNESDAY...MAINLY VFR.

&&

.MARINE...
A LONG PERIOD SWELL CONTINUES AT BUOY 44009. THE RATE OF CHANGE
SEEMS TO INDICATE THAT THE SWELL WILL CONTINUE MUCH OF THE
DAY...THE SCA FLAG WILL BE EXTENDED UNTIL 400 PM.

OTRW...WINDS SHOULD BE LIGHT THIS MORNING BUT A SWLY FLOW IS FCST
TO DEVELOP THIS AFTERNOON AND CONTINUE TONIGHT AS THE CENTER OF
HIGH PRESSURE SHIFTS WELL OFFSHORE.

OUTLOOK...
SUNDAY...NO MARINE HEADLINES ARE ANTICIPATED.

SUNDAY NIGHT AND MONDAY MORNING...SMALL CRAFT ADVISORY CONDITIONS
ARE POSSIBLE IN A STIFF SOUTH TO SOUTHWEST FLOW.

MONDAY AFTERNOON THROUGH TUESDAY...A GALE WARNING MAY BE NEEDED
DUE TO STRONG COLD ADVECTION IN A BRISK WEST TO NORTHWEST FLOW.

TUESDAY NIGHT...A SMALL CRAFT ADVISORY MAY BE NEEDED AS THE
STRONG WEST NORTHWEST FLOW WEAKENS SLOWLY.

WEDNESDAY...NO MARINE HEADLINES ARE ANTICIPATED.

&&

.CLIMATE...
FOR THOSE LOOKING AT RECORDS FOR JANUARY 4...

KACY...0 1918         POR 1874
KPHL...2 1918         POR 1872
KILG...-1 1918        POR 1894
KABE...-4 1981        POR 1922
KTTN...-1 1918        POR 1865
KGED...4 1979         POR 1948
KRDG...-5 1981        POR 1869
KMPO...-23 1981       POR 1901

POR = PERIOD OF RECORD.

RECORD LOWS FOR MONDAY (EVENING MIN) TUESDAY AND WEDNESDAY
MORNING JANUARY 6 7 AND 8 ARE BELOW WITH THE SAME OFFICIAL PERIOD
OF RECORD. SEVERAL NEW RECORD LOWS APPEAR LIKELY ON JANUARY 7.

           1/6       1/7            1/8
KACY...4   1981     4 1884        2 1981
KPHL...4   1896     7 1988        2 1970
KILG...7   1942    10 1988& 1942  0 1970
KABE...-4  1968   - 4 1942       -3 1942
KTTN...5   1904     6 1912      -12 1866
KGED...6   1969     9 1988       10 1970
KRDG...-6  1904     6 1988        2 1942
KMPO...-22 1904    -5 1988      -13 1942

LAST TIME BIG FOUR CLIMO SITES HAVE BEEN BELOW ZERO: ATLANTIC
CITY -8 ON 2/5/1996; PHILADELPHIA -5 ON 1/19/1994; WILMINGTON -5
ON 1/19/1994; ALLENTOWN -4 ON 1/24/2011

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
     ANZ450>455.

&&

SYNOPSIS...IOVINO
NEAR TERM...AMC/O'HARA
SHORT TERM...AMC
LONG TERM...IOVINO
AVIATION...AMC/IOVINO
MARINE...AMC/IOVINO/O'HARA
CLIMATE...
Hazardous weather outlook, Jan 4, 9:03 AM EST, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
903 AM EST SAT JAN 4 2014

PAZ054-055-051415-
CARBON-MONROE-
903 AM EST SAT JAN 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

LINGERING ICE ON AREA ROADWAYS WILL CREATE LOCALLY HAZARDOUS
TRAVEL CONDITIONS TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

FREEZING RAIN AND FREEZING DRIZZLE ARE EXPECTED FOR SUNDAY
MORNING. THE FREEZING PRECIPITATION MAY LAST INTO EARLY SUNDAY
AFTERNOON IN SPOTS.

ANOTHER SHOT OF ARCTIC AIR AND DANGEROUS WIND CHILLS IS
ANTICIPATED FOR LATE MONDAY INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-007>010-012-015-PAZ060>062-070-071-101>106-051415-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-BERKS-
LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-
LOWER BUCKS-
903 AM EST SAT JAN 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

LINGERING ICE ON AREA ROADWAYS WILL CREATE LOCALLY HAZARDOUS
TRAVEL CONDITIONS TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SOME FREEZING RAIN AND FREEZING DRIZZLE ARE EXPECTED FOR SUNDAY
MORNING.

ANOTHER SHOT OF ARCTIC AIR AND DANGEROUS WIND CHILLS IS
ANTICIPATED FOR LATE MONDAY INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-002-MDZ008-012-015-019-020-NJZ013-016>022-027-051415-
NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
WESTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
OCEAN-CUMBERLAND-ATLANTIC-SOUTHEASTERN BURLINGTON-
903 AM EST SAT JAN 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW
JERSEY.

.DAY ONE...TODAY AND TONIGHT.

LINGERING ICE ON AREA ROADWAYS WILL CREATE LOCALLY HAZARDOUS
TRAVEL CONDITIONS TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SPOTTY FREEZING RAIN AND FREEZING DRIZZLE ARE EXPECTED FOR EARLY
SUNDAY MORNING.

ANOTHER SHOT OF ARCTIC AIR AND DANGEROUS WIND CHILLS IS
ANTICIPATED FOR LATE MONDAY INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ003-004-NJZ014-023>026-051415-
INLAND SUSSEX-DELAWARE BEACHES-EASTERN MONMOUTH-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
903 AM EST SAT JAN 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

LINGERING ICE ON AREA ROADWAYS WILL CREATE LOCALLY HAZARDOUS
TRAVEL CONDITIONS TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ANOTHER SHOT OF ARCTIC AIR AND DANGEROUS WIND CHILLS IS
ANTICIPATED FOR LATE MONDAY INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-051415-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
903 AM EST SAT JAN 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

GALE CONDITIONS ARE POSSIBLE FROM MONDAY AFTERNOON INTO TUESDAY.
THERE MAY BE FREEZING SPRAY AT THAT TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Freezing Rain Advisories in New Jersey, 2014Freezing Rain Advisories in Pennsylvania, 2014Freezing Rain Advisories in Maryland, 2014Every freezing rain advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.